# SDR RAIA201511240002

- Difficulty date: November 24, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 39,135 hours, 35,592 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Locked
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED SMOKE IN THE CABIN.  COMPLIED WITH FIM TASK 21-20-00 FOUND FAULTY NR 2 COOLING TURBINE TO BE THE SOURCE OF SMOKE.  DEFERRED PACK NR 2. R & R AIR CYCLE MACHINE. OPS CHECK GOOD.
